# SDR RRXA96067

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

FLT 174 - EBBR - IN CRUISE, AT FL 330, NR 1 ENGINE FLAMED OUT.  PERFORMED INFLGIHT ENGINE START ACCORDING TO QRH.  ALL PARAMETERS NORMAL THEREAFTER.  INSPECTED PER CFM MM 71-00-00 FAULT 51 PROCEDURES.  NO DEFECTS NOTED.  (M)
